# SDR AALA202107136319

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON ELEVATOR HINGE ARM 4 ON LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM PER SRM 51-42-11-801 AND SRM 51-72-11-911-001.
